# SDR HNAA0000047

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Aircraft time: 32,136 hours, 36,513 cycles
- System (JASC): 7603 · Power Lever
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POWER LEVER WOULD NOT ADVANCE PAST 82 PERCENT TORQUE.  AIRCRAFT RETURNED TO THE FIELD.  RIGGED AND TRIMMED NR 1 ENGINE.
